# SDR FDEA201409032428

- Difficulty date: September 3, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 80,801 hours, 27,913 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Part number: NRC6053507
- Part serial: DAC309
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT EXISTING REPAIR DOUBLER ON UPPER SURFACE AT LT WING OTBD FLAP, STATION XOF 533.  EXISTING BEARING STRIP ON UPPER SURFACE AT LEFT WING OUTBOARD FLAP, STATION XOF 533 EVALUATED AND FOUND DAMAGED.  EXISTING REPAIR REMOVED AND REPLACED WITH NEW  REPAIR AS PER SRM 57-10-00 FIG 7 VOL I EA#8-5750-T0311717 PART 1 TITLE: " WINGS - FLIGHT   SURFACES - LT O/B FLAP HAS MANY BEARING STRIPS REPAIRS WITH LOOSE FASTENER   HOLES - SECTIONAL SKIN REPLACEMENT AND SKIN SPLICES PER SRM AND ONE DOUBLER   REPLACED AS PER SRM - RSC TRACKING" ACCOMPLISHED. REFER TO WRI#57501226 AND   SNRM N00096 FOR DETAILS. EO#8-5100-7-5001 B3 PART 2 TITLE: Ï¿½STRUCTURES Ï¿½ REPAIR   CATALOG Ï¿½ MD-10 REPAIR IDENTIFICATION, CLASSIFICATION AND TRACKING OF SMRÏ¿½S ON   AIRCRAFT BEING INDUCTED INTO THE FEDEX MAINTENANCE SYSTEM 14 CFR 121.1105,   121.1107, 121.1109 AND 121.707Ï¿½ ACCOMPLISHED. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-  100
